# SDR GTIA050123

- Difficulty date: April 5, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VOR NEEDLES WON’T POINT TO STATION AND DOESN’T PULL BARBER POLE, FLAGS INDICATOR.  AIRCRAFT TAIL SWAP WITH 817.  REMOVED R50-318 NR 1 NAV RECEIVER RACK CONNECTOR.  REPLACED ALL PINS, RETERMINATED BOTH VOR/ILS COAX AND SHIELD CONNECTORS.  REINSTALLED CONNECTOR IN RACK.  ALL CHECKS GOOD.  (M)
